# SDR CHA200483002

- Difficulty date: February 27, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 30767001
- Part serial: REP3300176
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING MOUNTED AREA LIGHT FOR EMERGENCY LIGHTS FWD ASSEMBLY INOP.
